Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had issues with my stomach. After I eat my whole body becomes itchy. I haven't been able to sleep lately and I just feel crappy all day. What can it be?

hi, I am a 24 year old female. I have had issues with my stomach before but for the past week and a half I have been going through some weird stuff. Like after I eat my whole body becomes itchy, I have lost my appetite, I feel like I am going to get sick but I don't, I have been burping more often and I can't control it (even at work), I was constipated for 5 days then had diarrhea but it was little bits at a time once a day. Last night and this afternoon When I went to the bathroom I noticed chunks of food that I had eaten 2 days ago, pieces of black olives, onions, and tomato bits, as well as nuts. I haven't been able to sleep lately and I just feel crappy all day. What can it be?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Stomach issues and itching can be caused by bile ducts obstruction. Due to bile ducts blockage, the bile can not be secreted to the intestines. It causes jaundice. One of the symptoms of this condition is whole body itching. Other possible symptoms are upper right or middle abdominal pain radiating to the back, nausea, dark urine, whitish stools.
Undigested food parts in the stool and abdominal pain can be also a symptom of pancreas issues.
Food allergies should be also considered.

I suggest you to visit your doctor and have some tests done. You should start with abdominal ultrasound, blood work, liver tests (AST,ALT,GGTP,AP), bilirubin, amylase, urine amylase, lipase. Stool tests should be also done.

Hope this will help.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor